Is this fibro or something else?

hi everyone was wondering if any of you can help me with a symptom. I dont know if it is fibro related or what it is. My stomach feels really tight and aches all the time it gets worse when I eat ot even have a drink. And tho I havent got acid reflux my stomach feels abit acidic all the time. the only meds that has changed recently is going from codeine to tramadol or is it part of fibro thank you all xxx

20 Replies

oldestnewest
  • hi idont hav this but it most probably is a sympton of you changing meds seems like the most likely answer but someone on here will prob be able to help you further love to you diddle x

  • thx diddle hugs to you xx

  • difficult that one coz i have reflux with my fibro. They only way to make sure really is swap back to codiene see if it makes a difference hugs xx

  • sounds like it maybe yr tramadol, can upset yr tummy xx

  • Hi im new here but iv exact same symptoms as you and my meds have recently been changed from Kapake to Tramadol and im thinking i may have a stomach ulcer due to the meds iv been on xx

  • Thank you all very much for your help seeing the dr today and Lynn-FA I already take omeprazole twice aday and doesnt seem to help. We shall see what dr says and I will let you all know thanks again hugs Penny xx

  • Hi there penny,

    My stomach does do what you describe but not all the time, it hurts so much if i over eat and i have to eat little and often instead. I do have acid reflux. Sometimes it just flares up with no warning and i have never found out why.

    Sorry no help there lol.

    hugs, kel xxx

  • thanks kel, I am talking to the dr later someone said it could be gallstones and looking atthe symptoms it could be but if I find out anything I will let you know xxxx

  • Good luck at the docs. :) xxxx

  • Tramadol can cause gastro symptoms. Talk to your doctor about it - maybe if you take it at a different time of day or with food or in a slow release food you could avoid this side effect.

  • Hi Lindsey I am talking to my dr later this morning see what she says thanks for the comment nice of you to help xxx

  • I had tummy pains with Tramadol, I eventually had my meds changed as I started to get other pains I hadn't had before. I tried Omeprazole which helped with the griping tummy pains. Tramadol can be harsh on your stomach. As other comments have said, go to your GP and explain your tummy pains, you will either have your meds changed or be prescribed something to protect your stomach and ease the pains too. Best of luck! :)

  • Thank you all for your helpful comments I went to see the dr and after she examined me she said it is either gallstones or hiatus hernia or maybe both that why I was in so much pain the other day and my rip to A&E the hospital should have examined me anyway i going for an ultrasound scan so we shall see

    thank you again

    gentle hugs to you all xxxx

  • HIya, i too get tummy pains with codiene and tramadol , also try and keep a dairy of what you eat and any comments (this was very usefull to me) you may see a pattern emerging of foods etc. My pain is far worse if i eat a lot of carbohyrates, also i feel sluggish with achey joints.

  • hi ichelle thanks for that I will keep a diary thats a godd idea xx

  • Same here i get pain as well after i eat i have GERD also Hiatus Hernia not to large i think its part parcel off the fibro i hd my galbladder removed few years ago feel sick a lot th etime as well i dont take my tramadol unless pain really bad i am on 60mg Duloxitine i stopped for 3 weeks as i wasent losing weight no matter what i did bad idea i should know as i am a dispencer in Pharmacy :( pain got much worse so went back on the duloxitine took few weeks to kick back in pain bit better its also antidepressent so helps with that as well ,i am going to c a Cranial Osteopath tomorrow 13th heard of someone who went and was cured !!so will give it a go if that doesnt work will try accupuncture as that helped my neck years ago i think lot people are on too many tablets thy are worse with all the side effects and laying in bed all day just makes you worse as well think its too many pain killers doing that to people some people are on 4/5 tablets no need for all that as EVERYONE on all this meds say it doesnt help so no point taking them getting all the side effects xx

  • Does anybody with fibro suffer sore eyes ??

  • Just seen this post. Yes my eyes get very sore, and dry and extremely sensitive to light. They water a lot but its the wrong sort of tears so have got Celluvise eye drops which do help and give a better viscosity to your eyes. I used to feel that I had sandpaper inside my eyelids. My GP says that conjunctivitis is also part of FMS.

    Hugs Lynn xx

  • sounds funny but it could be constipation, I was in hospital for 9 days because of it. The bowl had swollen so much it was on a nerve and I couldn't walk even, I cried for 4

    days running day and night cos of the pain!....

    I had scan and it showed the bowl so swollen, i swore it was a disc gone the pain was so sever, but i was clearly wrong, you could see. Codeine and Tramadol constipate you.

  • Hi,

    I also get griping pains after eating my main meals, yet dont get it if I nibble. Have cut down on flour based products, and yesterday cut out my beloved Yorkshire Puddings with my Sunday roast. No IBS. I know bread, cakes etc eaten in quantities dont help my IBS and if I do take in quantities I feel like my stomach will explode and its a very hasty trip to the loo. Also try cutting down on anything acidic especially fruit. I am on Tramadol but apart from the IBS which I'm not sure if is caused by the Fibro or Tramadol I only occasionally get severe acid which fruit flavoured Rennies help, cant take any of the others. Hope this helps.

    Lynn x

You may also like...